Research


Research interests

  • Mathematical Analysis
  • Nonlinear partial differential equations
  • Analysis on metric measure spaces
  • Variational Methods
Winter sunset in Helsinki

Scientific Publications

Published Papers

  1. Higher integrability for quasiminimizers of a (p,q)-Dirichlet integral”, A. Nastasi, C. Pacchiano Camacho, (January 2023). Journal of Differential Equations, Volume 342, 5 January 2023, Pages 121-149. [DOI].
  2. “Variational solutions to the total variation flow on metric measure spaces”, V. Buffa, J. Kinnunen, C. Pacchiano Camacho. (July 2022), Nonlinear Analysis; Volume 220, 112859; [DOI].
  3. “Existence of parabolic minimizers to the total variation flow on metric measure spaces”, V. Buffa, M. Collins, C. Pacchiano Camacho, (January 2022). manuscripta mathematica; [DOI].
  4. “Regularity properties for quasiminimizers of a (p,q)-Dirichlet integral”, A. Nastasi, C. Pacchiano Camacho. (December 2021). Calculus of Variations and Partial Differential Equations; 60 (6); [DOI].

Preprints

  1. See “In preparation” section below.

In preparation

  1. “Higher integrability of double phase variational integrals on metric measure spaces”. J. Kinnunen, A. Nastasi, C. Pacchiano Camacho.
  2. “Regularity Properties for the Double Phase on Metric Measure Spaces“. A. Nastasi, C. Pacchiano Camacho
  3. “The Monge-Ampere equation and metric measure spaces“. T. Balehowsky, C. Pacchiano Camacho, C. Rios
  4. “Limit as p tends to infinity of the p-Laplacian on metric measure spaces“. C. Pacchiano Camacho

Theses